# SDR 05FDEA02730

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 30,731 hours, 17,627 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40174
- Part serial: 6661
- Condition: Damaged
- Location: K Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING FLAP RETRACTION FROM 5 DEG TO 2 DEG AMBER LED LIGHT REMAINED ILLUMINATED S/O AUX PAN INDICATED NR 5 REMAINED EXT.  PERFORMED QRH PROC AND LIGHT REMAINED ILLUM.  RET TO LAND.  REMOVED AND REPLACED NR 5 KRUEGER FLAP SWITCH AND STRAIGHTENED SWITCH ARM.  REF M/M 27-82-001-4 OPERATES NORMAL.
